Journal of the Mathematical Society of Japan

On the Class Field Theory on Algebraic Number Fields with Infinite Degree

Yukiyosi KAWADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 1 (1951), 104-115.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734955

Digital Object Identifier
doi:10.2969/jmsj/00310104

Mathematical Reviews number (MathSciNet)
MR0044572

Zentralblatt MATH identifier
0043.04201

Subjects
Primary: 10.0X

Citation

KAWADA, Yukiyosi. On the Class Field Theory on Algebraic Number Fields with Infinite Degree. J. Math. Soc. Japan 3 (1951), no. 1, 104--115. doi:10.2969/jmsj/00310104. https://projecteuclid.org/euclid.jmsj/1261734955


Export citation